Article citationsMore>>

Y. H. Bu and W. F. Wang, “Some Sufficient Conditions for a Planar Graph of Maximum Degree Six to Be Class 1,” Discrete Mathematics, Vol. 306, No. 13, 2006, pp. 1440-1445. doi:10.1016/j.disc.2006.03.032

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.